# SDR SWAA2021022650898

- Difficulty date: February 22, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 55,375 hours, 32,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Low Pressure
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PRESSURE LOW / REMOVED AND REPLACED AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PER MT 725-61-06 RAR# 88949 TAG 751601 P/N OFF 5A3307-7 S/N OFF 9488 P/N ON 5A3307-7 S/N ON BNG16325
